# SDR DALA2024070806927

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Flp Trk Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 BROKEN BONDING PLATE FLAP TRACK FAIRING 2 (531CB) ON LH WIN. CORRECTIVE ACTION: REPAIRED PER ER/A 618279-14. (0435053)
